# SDR UIEA2011040400239

- Difficulty date: April 4, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 36,494 hours, 5,500 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, STARTING AT APPROX THE 12 O'CLOCK POSITION ON THE NR 2 ENG. THE CIRCUMFERENTIAL CRACK IS APPROX 15" LONG AND IS APPROX 13" FROM THE T/E OF THE NOZZLE.  SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.098" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).)
